Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 23, Issue.: 3

Original Research Article

SOFT SEPARATION AXIOMS IN SOFT SINGLE POINT SPACES AND IN SOFT ORDINARY SPACES

 

ARIF MEHMOOD KHATTAK1*, ASAD ZAIGHUM1, GULZAR ALI KHAN2, ISHFAQ AHMED2, MUHAMMAD SAFEER2 AND SALMAN KHAN2

1Department of Mathematics and Statistics, Riphah International University, Sector I-14, Islamabad, Pakistan.

2Department of Mathematics, Qurtuba University of Science and Information Technology, Hayatabad, Peshawar, Pakistan.

Abstracts

The main aim of this article is to introduce soft b separations axioms, soft S-separations axioms in soft single point topology. We discuss soft b  separation axioms and soft semi  separation axioms in soft   topological spaces with respect to ordinary points and soft points. In addition to this study the genetic belongings at different angles with respect to ordinary points as well as with respect to soft points. Some of their fundamental properties in soft single point topological spaces are also reflected.

Keywords :

Soft sets; soft points; soft b open set; soft b closed set; semi open set; semi closed set; soft topological space; soft single point topology; soft b separation axioms and soft semi-separation axioms.